Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Take Amlodipine Besylate. Want to start hgh releasor. Safe with blood pressure medicine?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
Question
I take Amlodipine Besylate(10mg) and wanted to start taking a hgh releasor. Can you recommend one that is safe with my blood pressure medicine? I used one releasor with a fair amount of Arginine while on bp medicine for about a week and had no effect on me. I was then told arginine may not be good with blood pressure medicine, so I stopped the hgh. I used to use one before I was diagnosed with high blood pressure that has 166mg of Arginine. I know that amount is very small and wanted to see if its safe. Thank you.
Posted Sun, 28 Jul 2013 in Hypertension and Heart Disease
 
 
Answered by Dr. Jorge Brenes-Salazar 43 minutes later
Dear XXXXXXX

There are no significant reported interactions between arginine and amlodipine, therefore that is probably the reason why things were OK when you took both at the same time. You can keep closer track of your blood pressure log though while you start the supplement for the first week so that you can be reassured.

Yours truly,

Dr Brenes-Salazar MD
Cardiology
Mayo Clinic MN
Above answer was peer-reviewed by
 
Follow-up: Take Amlodipine Besylate. Want to start hgh releasor. Safe with blood pressure medicine? 37 minutes later
Thank you!
 
 
Answered by Dr. Jorge Brenes-Salazar 1 hour later
You are most welcome,

Thanks for using this service.
Above answer was peer-reviewed by
 
Follow-up: Take Amlodipine Besylate. Want to start hgh releasor. Safe with blood pressure medicine? 6 hours later
So an hgh with a proprietary blend with 166mg of arginie is ok? Doesnt arginine have to be in large mg to be effective?
 
 
Answered by Dr. Jorge Brenes-Salazar 2 hours later
It is a relatively small dose; there are formulations with significantly higher content and would be safe as a dietary supplement
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor